# SDR SWIA202055401

- Difficulty date: November 15, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 40,854 hours, 38,316 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: H341531
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR EXTERNAL SKIN CHAFED AROUND OTTER HANDLE.  C-CHECK RO 1/16/2021.  REMOVED & REPLACED THE CARGO DOOR HANDLE & HOUSING ASSEMBLY, REF CRJ 200 SRM 51-42-21 & DRAWING 601R35027 REV AY.  REPLACED PROX SWITCH, HARDWARE & BUSHINGS AS REQUIRED.  OPERATIONS & PRESSURE CHECKS GOOD.  COMPLIED WITH 51-900-1003-SKY.
